# SDR AALA981021

- Difficulty date: May 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH LIGHT AT SEAT ROW 24AB INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRE AT SEAT ROW 24AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
